MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL PADDLE
Model Number 1011-0139-02
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the associated device failed to discharge using these internal handles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.

Brand Name
ASSY, MAIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7586957
Report Number1220908-2018-01584
Device Sequence Number10807773
Product Code LDD
UDI-Device Identifier00847946022334
UDI-Public00847946022334
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-02
Device Catalogue Number1011-0139-02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer05/22/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1